# SDR AMTA200401157

- Difficulty date: September 19, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASE BEAM STATION 1240 RBL 67.5 WL 208.  REPAIRED DAMAGE PER SRM 51-70-12 FIG 1.  (M)
